OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.04 (1972) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6585

Title: On k-path hamiltonian line-graphs
Authors: Zamfirescu, Tudor
Issue Date: 1972
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Tudor Zamfirescu, "On k-path hamiltonian line-graphs", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 4 (1972), pp. 123-129.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
4 (1972)
Abstract: La nota riguarda principalmente i grafi di linee k-path hamiltoniani. Si indicano delle proprietà del grafo di linee di un grafo k-path hamiltoniano e si assegnano delle condizioni sufficienti affinché il grafo di linee di un grafo sia k-path hamiltoniano.
The paper mainly concerns the k-path hamiltonian line-graph. It presents properties of the line-graph of a k-path hamiltonian graph and sufficient conditions for a graph such that its line graph is k-path hamiltonian.
URI: http://hdl.handle.net/10077/6585
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.04 (1972)

Files in This Item:

File Description SizeFormat
ZamfirescuRendMat04.pdf585.31 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.